RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 154–160 (Mi tvp696)  

Short Communications

On Measures with Supports Generated by the Lie Algebra

V. N. Tutubalin

Moscow

Abstract: Consider product $g(n)=g_1…g_n$ of $n$ independent random unimodular matrices with distribution $\mu$ (which is supposed to be absolutely continuous with respect to the Haar measure on corresponding group $G$). If these matrices are real it is possible that the distributions of $g(n)$ and $g(n+1)$ be quite different even for large $n$. This fact depends on the existence of periodicity in a Markov chain. In this paper it is proved that the periodicity cannot exist if $\mu(\exp L)>0$ where $L$ is the Lie algebra of $G$.

Full text: PDF file (619 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 134–138

Bibliographic databases:

Received: 07.02.1966

Citation: V. N. Tutubalin, “On Measures with Supports Generated by the Lie Algebra”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 154–160; Theory Probab. Appl., 12:1 (1967), 134–138

Citation in format AMSBIB
\Bibitem{Tut67}
\by V.~N.~Tutubalin
\paper On Measures with Supports Generated by the Lie Algebra
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 154--160
\mathnet{http://mi.mathnet.ru/tvp696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219102}
\zmath{https://zbmath.org/?q=an:0183.19304|0158.16804}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 134--138
\crossref{https://doi.org/10.1137/1112017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp696
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:174
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019